# SDR ASOA20140702177

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 12302685002
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CRACK IN LOWER FORWARD CORNER OF RT SUPPORT ANGLE FOR NLG UP-LOCK BOX.  MAINTENANCE REMOVED CRACKED SUPPORT ANGLE, LOCATED, AND DRILLED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
